# SDR REXA2019032200309

- Difficulty date: March 22, 2019
- Submitted: March 27, 2019
- Operation: Air carrier
- Aircraft: N292PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15292
- Aircraft time: 13,159 hours, 9,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670341043
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON ANGLE BTW FS=265.00 AND STR 26L / 26R AT INTERNAL STRUCTURE OF MAIN AVIONICS COMPARTMENT (E/E) (SM) SUMMARY: CORROSION LEVEL-2 IN ANGLE BTW FS=265.00 AND STRINGER 26L/26R WAS MEASURED AND WAS FOUND WITH THE FOLLOWING DIMENSIONS: L=0.0700", W=0.450", AND ORIGINAL THICKNESS: 0.050", MINIMUM REMAINIG: 0.038", THEREFORE ANGLE WAS FOUND OUT OF LIMITS PER SRM 53-00-00-101-001-A01 ELECTRONIC-INDICATOR DEPTH P/N: 543-783 DIAL INDICATOR, EXP. 16/JUL/2019 NC.2379 RCG, NEW ANGLE ON BTW FS=265.00 AND STR 26L / 26R AT INTERNAL STRUCTURE OF MAIN AVIONICS COMPARTMENT WAS INSTALLED PER SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
